MAUDE Adverse Event Report: DEROYAL CIENTIFICA DE LATINOAMERICA NEONATAL SKIN TEMPERATURE SENSOR; WARMER, INFANT RADIANT

DEROYAL CIENTIFICA DE LATINOAMERICA NEONATAL SKIN TEMPERATURE SENSOR; WARMER, INFANT RADIANT
Model Number HNICU-37
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: an internal complaint (call (b)(4)) was received indicating that a neonatal skin temperature sensor (part hnicu-37, lot 53055099) was being used with a warmer when the warmer alarmed.The warmer indicated the neonate's temperature was low when it was in fact normal or high.The warmer was found to be working properly when serviced.The investigation is ongoing.This report will be updated when new or critical information is available.
 
Event or Problem Description
A warmer alarmed, notifying the baby's temperature registered as low.However, the temperature was normal or high, and the warmer continued to increase temperature.The warmer was checked by biomed and serviced by ge.It was confirmed the warmer was functioning as it should.
 
Additional Manufacturer Narrative
Root cause: no root cause was identified.Production records were reviewed with no issues found, and the returned samples were functionally tested and found to be within product specification.Corrective action: a corrective action has not been taken due to the root cause determination.Investigation summary: an internal complaint (b)(4) was received indicating that a neonatal skin temperature sensor (part hnicu-37, lot 53055099) was being used with a warmer when the warmer alarmed.The warmer indicated the neonate's temperature was low when it was in fact normal or high.The warmer was found to be working properly when serviced.Four samples were returned and functionally tested.All results were found to be within specification.No issues were identified.The device history record for the reported lot number was reviewed for discrepancies that may have contributed to the reported event.No discrepancies were identified.The sub-assembly work orders also were reviewed with no issues found.Product in process was inspected.A total of 80 samples were tested.All results were passing.A corrective and preventive action investigation has been opened to further investigate this issue.This report will be updated at the conclusion of the capa investigation.
 
Event or Problem Description

Brand Name
NEONATAL SKIN TEMPERATURE SENSOR
Common Device Name
WARMER, INFANT RADIANT
Manufacturer (Section D)
DEROYAL CIENTIFICA DE LATINOAMERICA
global park
box 180-3006, 602 parkway
la aurora, heredia, heredia 146
CS  146
MDR Report Key11342128
Report Number9613793-2021-00002
Device Sequence Number5036651
Product Code FMT
UDI-Device Identifier00749756671361
UDI-Public00749756671361
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K200319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHNICU-37
Device Lot Number53055099
Initial Date Received by Manufacturer 01/19/2021
Supplement Date Received by Manufacturer01/19/2021
Initial Report FDA Received Date02/18/2021
Supplement Report FDA Received Date03/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1